# SDR MASA20220413202

- Difficulty date: April 13, 2022
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 43,484 hours, 34,205 cycles
- System (JASC): 5240 · Service Doors
- Part: None
- Part number: RCC690385011
- Part serial: NA
- Condition: Cracked
- Location: Aft Svc Door Plu
- Part time: 43,484 hours, 34,205 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE REPAIR AFT IAW SERVICE CRJ?00/900 DOOR PLUG STRUCTURAL INNER SKIN REPAIR (P/N: MANUAL CC690-38511-1) (SRM) WAS 53-51-01-001-005-A01 FOUND TO HAVE ITEM (2) 2, "SKIN, CRACKS. AFT PERFORMED SERVICE DOOR PERM PLUG-STRUCTURAL IDENTIFICATION" (REV.38 DATED JUL. 25, 2020).
